Acetaminophen?

Discussion in 'Support' started by Zeneth, Nov 6, 2016.

tinnitus forum
    1. Zeneth
      Hurting

      Zeneth Member

      Tinnitus Since:
      2016
      Cause of Tinnitus:
      Very Unknown At This Point.... most likely loud sound?
      I have sinus problems and this is recommended... Is it ototoxic/safe to take?
       
    2. Natalie Roberts
      Depressed

      Natalie Roberts Member Benefactor

      Location:
      USA
      Tinnitus Since:
      10/2015
      Cause of Tinnitus:
      Pregnancy or mild hearing loss.. Who knows.
      I've taken it a few times at a low dose with no increase to my tinnitus. I was honestly so terrified of taking anything for the longest time but have tried Tylenol, ibuprofen and Benadryl a few times in the last year all with no effects. Normally I only take medicine if I am absolutely miserable me because I'm afraid to take much but have found I've been unnecessarily cautious with EVERYTHING I do! Just take the minimal dose and discontinue as soon as possible!
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.